RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ageev, Aleksandr Leonidovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 31

Number of views:
This page:2614
Abstract pages:6652
Full texts:1991
References:839
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person30762
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196470

Publications in Math-Net.Ru
2020
1. A. L. Ageev, T. V. Antonova, “New accuracy estimates for methods for localizing discontinuity lines of a noisy function”, Sib. Zh. Vychisl. Mat., 23:4 (2020),  351–364  mathnet
2019
2. A. L. Ageev, T. V. Antonova, “Investigation of methods of localization of $q$-jumps and discontinities of firsth king of noisy function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 7,  3–14  mathnet
3. A. L. Ageev, T. V. Antonova, “Estimates of characteristics of localization methods for discontinuities of the first kind of a noisy function”, Sib. Zh. Ind. Mat., 22:1 (2019),  3–12  mathnet  elib; J. Appl. Industr. Math., 13:1 (2019), 1–10  scopus
4. A. L. Ageev, T. V. Antonova, “On the localization of nonsmooth discontinuity lines of a function of two variables”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:3 (2019),  9–23  mathnet  elib
2018
5. A. L. Ageev, T. V. Antonova, “On the problem of global localization of discontinuity lines for a function of two variables”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  12–23  mathnet  elib
2017
6. A. L. Ageev, T. V. Antonova, “Localization of boundaries for subsets of discontinuity points of noisy function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 11,  13–19  mathnet; Russian Math. (Iz. VUZ), 61:11 (2017), 10–15  isi  scopus
7. A. L. Ageev, T. V. Antonova, “A discrete algorithm for the localization of lines of discontinuity of a two-variable function”, Sib. Zh. Ind. Mat., 20:4 (2017),  3–12  mathnet  elib; J. Appl. Industr. Math., 11:4 (2017), 463–471  scopus
8. A. L. Ageev, T. V. Antonova, “High accuracy algorithms for approximation of discontinuity lines of a noisy function”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  10–21  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 1–11  isi
2016
9. D. V. Kurlikovskii, A. L. Ageev, T. V. Antonova, “Research of a threshold (correlation) method and application for localization of singularities”, Sib. Èlektron. Mat. Izv., 13 (2016),  829–848  mathnet
10. A. L. Ageev, T. V. Antonova, “Discretization of a new method for localizing discontinuity lines of a noisy two-variable function”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  8–17  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 4–13  isi  scopus
2015
11. A. L. Ageev, T. V. Antonova, “Methods for the approximating the discontinuity lines of a noisy function of two variables with countably many singularities”, Sib. Zh. Ind. Mat., 18:2 (2015),  3–11  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:3 (2015), 297–305
12. A. L. Ageev, T. V. Antonova, “On discretization of methods for localization of singularities a noisy function”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  3–13  mathnet  mathscinet  elib
2012
13. A. L. Ageev, T. V. Antonova, “Approximation of discontinuity lines of a noisy function of two variables”, Sib. Zh. Ind. Mat., 15:1 (2012),  3–13  mathnet  mathscinet; J. Appl. Industr. Math., 6:3 (2012), 269–279
14. A. L. Ageev, T. V. Antonova, “On the localization of singularities of the first kind for a function of bounded variation”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  56–68  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 13–25  isi  scopus
2011
15. A. L. Ageev, T. V. Antonova, “A method for the localization of singularities of a solution to a convolution-type equation of the first kind with a step kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 7,  3–12  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:7 (2011), 1–8  scopus
16. A. L. Ageev, T. V. Antonova, “On ill-posed problems of localization of singularities”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  30–45  mathnet  elib
2008
17. A. L. Ageev, T. V. Antonova, “Regularizing algorithms for detecting discontinuities in ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 48:8 (2008),  1362–1370  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:8 (2008), 1284–1292  isi  scopus
2007
18. A. L. Ageev, T. V. Antonova, “Problem on separation of singularities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 11,  3–9  mathnet  mathscinet; Russian Math. (Iz. VUZ), 51:11 (2007), 1–7
19. A. L. Ageev, M. E. Korshunov, “Regular algorithms for the analysis of radio-location images”, Num. Meth. Prog., 8:3 (2007),  275–285  mathnet
2004
20. A. L. Ageev, T. V. Antonova, T. Y. Reich, C. Hennig, “A method of separating functionals for extracting of a local atomic structure”, Matem. Mod., 16:10 (2004),  81–92  mathnet  zmath
21. A. L. Ageev, T. V. Antonova, E. N. Bessonova, V. V. Vasin, “Direct and inverse problems of oblique radiosounding of ionosphere with waveguids”, Matem. Mod., 16:3 (2004),  22–32  mathnet  zmath
2002
22. A. L. Ageev, T. V. Antonova, E. N. Bessonova, V. V. Vasin, V. M. Markushevich, “Algorithms for solving direct and inverse problems of oblique radio-sounding ionosphere”, Matem. Mod., 14:11 (2002),  23–32  mathnet  zmath
2001
23. A. L. Ageev, “Conditional estimates for stability in a nonsymmetric eigenvalue problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 9,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:9 (2001), 1–9
1997
24. A. L. Ageev, “Solution of equations of the first kind with a finite-dimensional nonlinearity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 3,  68–72  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:3 (1997), 67–71
1996
25. A. L. Ageev, T. V. Antonova, E. V. Voronina, “Methods for parametric errors suppression under solution integral equations of the first kind”, Matem. Mod., 8:12 (1996),  110–124  mathnet  mathscinet  zmath
1995
26. A. L. Ageev, “Regularized spectral analysis and the solution of equations of the first kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 11,  3–16  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:11 (1995), 1–13
1991
27. A. L. Ageev, “Algorithms for the finite-dimensional approximation of stabilizing corrections”, Zh. Vychisl. Mat. Mat. Fiz., 31:7 (1991),  943–952  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 1–7  isi
1987
28. A. L. Ageev, “The method of quasi-solutions for the problem of determining the eigenfunctions of a linear operator”, Zh. Vychisl. Mat. Mat. Fiz., 27:5 (1987),  643–650  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:3 (1987), 1–6
1983
29. A. L. Ageev, “On the question of the construction of an optimal method for solving a linear equation of the first kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 3,  67–68  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:3 (1983), 81–83
30. A. L. Ageev, “A regular algorithm for finding the basis of the kernel of a linear operator”, Zh. Vychisl. Mat. Mat. Fiz., 23:5 (1983),  1041–1051  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:5 (1983), 11–17
1980
31. A. L. Ageev, “Regularization of nonlinear operator equations on the class of discontinuous functions”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980),  819–826  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 1–9

2012
32. A. L. Ageev, V. V. Arestov, V. V. Vasin, “International conference “Algorithmic analysis of unstable problems (AAUP-2011)””, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  329–333  mathnet  elib
1998
33. A. L. Ageev, “Uniqueness and nonuniqueness of solution of the totality of the first kind equations equivalent with respect to a given accuracy”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  85–96  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021